Miele, Gennaro (2008) Black hole evaporation in a spherically symmetric non-commutative space-time. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Black hole evaporation in a spherically symmetric non-commutative space-time
Creators:
CreatorsEmail
Miele, GennaroUNSPECIFIED
Autor/s: E. DI GREZIA, G. ESPOSITO, G. MIELE
Date: 2008
Number of Pages: 7
Department: Scienze fisiche
Journal or Publication Title: JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL
Date: 2008
Volume: 41
Page Range: pp. 164063-164070
Number of Pages: 7
Date Deposited: 21 Oct 2010 06:16
Last Modified: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/7074

Actions (login required)

View Item View Item